# SDR CALA2014052800693

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A5535Y4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5320-02076 REV B & 2013-23-04 AMDT 39-17659 PERFORMED EA 5320-02076 REV B OP002 STEP 2 2 B.  HFEC INSPECTED THE FASTENER HOLE FOUND CRACK INDICATION. L=0.005".  DISASSEMBLED SEAT TRACK TO DETERMINE ACTUAL LOCATION OF CRACK IAW SRM 51-40-02 GEN REV 50.  REPAIRED THE FITTING TERMINATION IAW NR CARD 53-082.  ACP RII INSPECTION IAW ALL CRITICAL STEP S IN GMM 09-25-05.
